# SDR EVCA2014021900056

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Bell 206L-4
- Aircraft serial: 52426
- Aircraft time: 1,397 hours, 3,509 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 1,397 hours, 3,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND THE TAIL BOOM FITTING, PN 206-032-409-001, CRACKED.
